# SDR DALA2022071404881

- Difficulty date: July 13, 2022
- Submitted: July 14, 2022
- Operation: Air carrier
- Aircraft: N343NB
- Make and model: Airbus A319-114
- Aircraft serial: 1752
- Aircraft time: 53,159 hours, 27,870 cycles
- System (JASC): 3070 · Water Line Anti-Ice System
- Part: Control Unit
- Part number: Z220H0002110
- Part serial: 00827
- Condition: Inoperative
- Location: F
- Part time: 64,304 hours, 29,787 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3143 - DIV - TO MIA DUE TO FLIGHT CREW REPORT OF AIRFRAME VIBRATION FELT IN AFT FUSELAGE. VIBRATIONS LESSENED AT LOWER SPEEDS AND STOPPED AT 250KTS. CORRECTIVE ACTION: FOUND AFT DRAIN MAST HEATER C/B POPPED AND HEAVY ICE BUILDUP ON MAST. PLACED SYSTEM ON MEL AND CONTINUED FLIGHT. REMOVED AND REPLACED DRAIN MAST CONTROL UNIT IAW A319 AMM 30-71. (8715448)
